Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 17, NWS Springfield, MO

May 13, 2010Christian County, Stone County, Missouri

NWS Springfield, MO issued this tornado warning at May 13, 2010, 7:47 AM CDT for Christian County, Stone County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 7:47 AM CDT (12:47 UTC)
Expired
May 13, 2010, 8:30 AM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Christian County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 8:00 AM CDTTSTM WND DMG1 E Bruner, MOTREES DOWN JUST EAST OF BRUNER.
May 13, 8:00 AM CDTTORNADO1 Ene Sparta, MONWS GROUND SURVEY DETERMINED AN EFO TORNADO DOWNED NUMEROUS TREES...DESTROYED A COUPLE OF OUTBUILDINGS AND DAMAGED AT LEAST ONE HOME AS IT TRACKED BETWEEN SPARTA AND ONE MILE SOUTH OF BRUNER. THE TORNADO HAD A MAXIMUM WIDTH OF 200 YARDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:04 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WFUS53 KSGF 131247
TORSGF
MOC043-209-131330-
/O.NEW.KSGF.TO.W.0017.100513T1247Z-100513T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 830 AM CDT.

* AT 746 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR PONCE DE LEON...OR 4 MILES WEST OF HIGHLANDVILLE...
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE HIGHLANDVILLE...OZARK AND SPARTA.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3683 9347 3694 9348 3710 9307 3708 9290
      3683 9291 3681 9292 3681 9316
TIME...MOT...LOC 1247Z 271DEG 41KT 3691 9334

$$

FOSTER
3 follow-up statements
955 
WWUS53 KSGF 131259
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT THU MAY 13 2010

MOC209-131309-
/O.CAN.KSGF.TO.W.0017.000000T0000Z-100513T1330Z/
STONE MO-
759 AM CDT THU MAY 13 2010

...THE TORNADO WARNING FOR NORTHEASTERN STONE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3682 9331 3698 9330 3710 9308 3708 9290
      3683 9291 3681 9292 3681 9318
TIME...MOT...LOC 1259Z 285DEG 49KT 3686 9314

$$

MOC043-131330-
/O.CON.KSGF.TO.W.0017.000000T0000Z-100513T1330Z/
CHRISTIAN MO-
759 AM CDT THU MAY 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR EASTERN
CHRISTIAN COUNTY...

AT 755 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 4 MILES NORTHEAST OF CHESTNUTRIDGE...OR 6 MILES
SOUTHEAST OF HIGHLANDVILLE...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE HIGHLANDVILLE...OZARK AND SPARTA.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3682 9331 3698 9330 3710 9308 3708 9290
      3683 9291 3681 9292 3681 9318
TIME...MOT...LOC 1259Z 285DEG 49KT 3686 9314

$$

FOSTER
796 
WWUS53 KSGF 131305
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 AM CDT THU MAY 13 2010

MOC043-131330-
/O.CON.KSGF.TO.W.0017.000000T0000Z-100513T1330Z/
CHRISTIAN MO-
805 AM CDT THU MAY 13 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR EASTERN
CHRISTIAN COUNTY...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR SPARTA...OR 7 MILES EAST OF OZARK...MOVING
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHRISTIAN CENTER...
ELKHEAD...KELTNER...LINDEN...OLDFIELD AND SPARTA.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3687 9316 3691 9319 3704 9318 3710 9309
      3708 9290 3687 9291 3686 9293
TIME...MOT...LOC 1305Z 251DEG 37KT 3703 9301

$$

TERRY
623 
WWUS53 KSGF 131322
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 AM CDT THU MAY 13 2010

MOC043-131333-
/O.EXP.KSGF.TO.W.0017.000000T0000Z-100513T1330Z/
CHRISTIAN MO-
822 AM CDT THU MAY 13 2010

...THE TORNADO WARNING FOR EASTERN CHRISTIAN COUNTY WILL EXPIRE AT
830 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3687 9316 3691 9319 3704 9318 3710 9309
      3708 9290 3687 9291 3686 9293
TIME...MOT...LOC 1323Z 251DEG 37KT 3709 9279

$$

TERRY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 13, 7:12 AM CDT, 35 minutes earlier.

Area forecast discussion, May 13, 7:12 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

SURFACE COLD FRONT IS NOW LOCATED ROUGHLY ALONG THE INTERSTATE 44
CORRIDOR. ALONG AND NORTH OF THE FRONT WIDESPREAD SHOWERS WITH
EMBEDDED SCATTERED THUNDERSTORMS ARE OCCURRING. THIS RAINFALL HAS
REALLY LIMITED INSTABILITY AND HAS DECREASED THE SEVERE POTENTIAL
ACROSS THESE AREA. AREAS SOUTH OF THIS AREA HAS NOT BE
CONTAMINATED BY THIS RAINFALL AND INSTABILITY STILL EXIST ACROSS
SOUTHERN MISSOURI.

A STRONG LINE OF STORMS IS CURRENTLY PUSHING ACROSS THE AREA
GENERALLY EXTENDING FROM NEVADA MISSOURI DOWN TO THE SOUTH INTO
NORTHWESTERN ARKANSAS. THERE IS GOOD COLD POOL SHEAR BALANCE SO
EXPECT THE LINE TO CONTINUE TO PUSH TO THE EAST THIS MORNING.
THERE IS AN ELEVATED SEVERE WIND RISK FOR WINDS IN EXCESS OF 70
MPH ACROSS SOUTHERN MISSOURI AHEAD OF THIS LINE AS IT PUSHES
EAST....GENERALLY SOUTH OF A SPRINGFIELD TO ROLLA MISSOURI LINE. THE
SEVERE POTENTIAL NORTH OF THIS LINE IS VERY LIMITED DUE TO INCREASED
CIN FROM THE CONVECTION THAT HAS AND IS OCCURRING AHEAD OF THIS
LINE.

WISE

&&

.DISCUSSION...

CURRENTLY...SURFACE COLD FRONT IS PUSHING INTO THE FAR WESTERN CWA
EARLY THIS MORNING. THUNDERSTORMS HAVE DEVELOPED ON AND BEHIND
THIS FRONT. A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE
AREA. THIS INSTABILITY IS ELEVATED AS THERE REMAINS A LARGE
AMOUNT OF MLCIN ACROSS THE AREA. THE THUNDERSTORM ACTIVITY ALONG
THE FRONT WILL CONTINUE TO MOVE OFF TO THE EAST NORTHEAST THIS
MORNING. WITH THE MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR IN PLACE...SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS THAT DEVELOP ACROSS MAINLY THE NORTHERN CWA EARLY THIS
MORNING. IF STORMS CAN FORM INTO A LINE AND GENERATE A STRONG COLD
POOL A SEVERE WIND RISK WILL ALSO BE POSSIBLE.

HEAVY RAINFALL WILL ALSO BE A CONCERN THIS MORNING. THE STORM FLOW
WILL BE PARALLEL TO THE FRONT AND WITH THE SLOW EASTERLY MOVEMENT
OF THE FRONT...TRAINING OF STORMS WILL BE POSSIBLE. THE AREA OF
MOST CONCERN WILL BE OVER THE NORTHERN CWA...GENERALLY FROM ALONG
AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. SATURATED
SOIL IS ALSO IN PLACE ACROSS THESE AREAS FROM THE RECENT HEAVY
RAINFALLS WHICH OCCURRED OVER THE LAST SEVERAL DAYS WHICH WILL
ALSO INCREASE THE FLOODING POTENTIAL. WILL LEAVE THE FLASH FLOOD WATCH
OUT AS IS TO ACCOUNT FOR THE HEAVY RAINFALL AND THE FLOODING
POTENTIAL.

THE FRONT WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE AREA TODAY.
MODERATE INSTABILITY WILL REMAIN IN PLACE SO A RISK FOR SEVERE HAIL
AND WIND WILL REMAIN POSSIBLE THROUGH THE DAY. IF ENOUGH HEATING
CAN OCCUR AHEAD OF THE FRONT SURFACE BASED STORMS AND A LIMITED
RISK FOR ISOLATED TORNADOES MAY BE POSSIBLE ACROSS THE FAR EASTERN
CWA LATE THIS AFTERNOON AND EARLY EVENING. THIS IS A CONDITIONAL
RISK WITH THE MAIN SEVERE RISK EXPECTED BEING HAIL AND WIND WITH ANY
LINE SEGMENTS. THE FRONT SHOULD PUSH OUT OF THE AREA THIS EVENING
BUT COULD SEE SOME LINGER CONVECTION THROUGH THE OVERNIGHT HOURS
AND EARLY FRIDAY MORNING ACROSS SOUTH CENTRAL MISSOURI.

A COOLER AND MAINLY DRY DAY IS THEN EXPECTED ON FRIDAY BEHIND THE
FRONT. THE DRY PERIOD WILL BE SHORT LIVED AS A COUPLE UPPER LEVEL
DISTURBANCE ARE EXPECTED TO PUSH THROUGH THE AREA THIS
WEEKEND...BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO
THE AREA LATE FRIDAY NIGHT INTO SUNDAY NIGHT. SEVERE WEATHER IS
NOT EXPECTED WITH THIS ACTIVITY...HOWEVER WITH THE REPEATED ROUNDS
OF RAINFALL OVER THE AREA THIS WEEK...FLOODING COULD BE A CONCERN.

A FEW DRY DAYS ARE THEN EXPECTED EARLY NEXT WEEK...WITH CHANCES OR
RAIN RETURN MID TO LATE WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.

WISE

&&

.AVIATION...

FOR THE 12Z KSGF...KJLN AND KBBG TAFS....MAIN CONCERN IN THIS TAF
PACKAGE WILL DEAL WITH ON GOING CONVECTION AND A LINE OF STRONG
THUNDERSTORMS CURRENTLY PUSHING TOWARDS THE TAF SITE. THE LINE OF
STORM WILL PUSH INTO THE KJLN SITE JUST BEFORE THE TAF PERIOD
BEGINS AND THROUGH THE KSGF AND KBBG SITES BY 14Z. STRONG TO
SEVERE WINDS WILL OCCUR WITH THIS LINE AS IT PASSES OVER THE TAF
SITES.

BEHIND THIS LINE OF STORMS...SHOWERS AND EMBEDDED THUNDERSTORMS
CAN BE EXPECTED THROUGH MUCH OF THE MORNING INTO THE AFTERNOON
HOURS. MVFR CEILINGS CAN ALSO BE EXPECTED THROUGH MUCH OF THE TAF
PERIOD.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-066>071-
     077>081-088-089-093-094-101.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 13, 5:08 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU MAY 13 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
508 AM CDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT

HAZARDS WEATHER RISK...

  LIMITED TORNADO RISK.

  ELEVATED HAIL RISK FOR THE HAIL TO THE SIZE OF QUARTERS.

  ELEVATED THUNDERSTORM WINDS IN EXCESS OF 70 MPH.

  ELEVATED FLOODING RISK.

  SIGNIFICANT LIGHTNING RISK

DISCUSSION...

  A COLD FRONT AS PUSHED INTO THE NORTHERN AND WESTERN PORTIONS OF
  THE OUTLOOK AREA THIS MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE
  DEVELOPED ALONG THE FRONT AND WILL CONTINUE TO MOVE TO THE
  NORTHEAST ALONG THE FRONT THIS MORNING...WHICH WILL RESULT IN
  TRAINING OF STORMS. A VERY MOIST AIRMASS IS IN PLACE ACROSS THE
  AREA WHICH MAY RESULT IN HIGH RAINFALL AMOUNTS THIS MORNING. IN
  ADDITION SOILS ARE VERY SATURATED ACROSS PORTIONS OF SOUTHEAST
  KANSAS INTO CENTRAL MISSOURI WHICH WILL LEAD TO AN ELEVATED RISK
  FOR FLOODING NORTH OF AN ANDERSON TO ROLLA MISSOURI LINE TODAY.

  THERE IS ALSO AN ELEVATED RISK FOR SEVERE WIND GUSTS IN EXCESS
  OF 70 MPH THIS MORNING AS A LINE OF STORMS ACROSS NORTHEASTERN
  OKLAHOMA PUSHES NORTHEAST TOWARDS THE AREA. THERE COULD ALSO BE
  SMALL TO MARGINALLY SEVERE HAIL WITH THE STRONGER STORMS THIS
  MORNING.

  IF ENOUGH HEATING CAN OCCUR AHEAD OF THE FRONT TODAY THERE IS A
  CONDITIONAL ELEVATED SEVERE HAIL AND WIND THREAT...AND POSSIBLE
  LIMITED ISOLATED TORNADO RISK ACROSS THE FAR EASTERN OUTLOOK
  AREA...OR GENERALLY ALONG AND EAST OF A WEST PLAINS TO OSAGE
  BEACH LINE THIS AFTERNOON INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY
  NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED
  WITH THIS ACTIVITY.

  WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE
  WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND
  BECOMES SATURATED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE POSSIBLE THIS MORNING ACROSS SOUTHWEST
 MISSOURI...AND AGAIN LATER TODAY OR THIS EVENING EAST OF A WEST
 PLAINS TO OSAGE BEACH LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 13, 7:12 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TSTM WND DMG     MONETT                  36.92N 93.93W
05/13/2010                   BARRY              MO   LAW ENFORCEMENT

            SEVERAL POWER POLES DOWN IN THE CITY.

&&

HATCH
Local storm report, May 13, 7:24 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     TSTM WND DMG     5 S GOODMAN             36.67N 94.40W
05/13/2010                   MCDONALD           MO   EMERGENCY MNGR

            A BARN REPORTED BLOWN DOWN AND BLOCKING BEAMON HOLLOW
            ROAD.

&&

HATCH
Local storm report, May 13, 7:26 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     TSTM WND DMG     3 ESE MONETT            36.90N 93.88W
05/13/2010                   BARRY              MO   AMATEUR RADIO

            TREES DOWN AND A TRAILER BLOWN OVER ON ITS SIDE ON FARM
            ROAD 2020.

&&

HATCH
Local storm report, May 13, 7:28 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 AM     TSTM WND DMG     MONETT                  36.92N 93.93W
05/13/2010                   BARRY              MO   LAW ENFORCEMENT

            BUILDING DAMAGE REPORTED TO SEVERAL STRUCTURES IN TOWN.

&&

HATCH
Local storm report, May 13, 7:33 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     TSTM WND DMG     4 W REEDS SPRING        36.75N 93.45W
05/13/2010                   STONE              MO   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

&&

HATCH
Local storm report, May 13, 7:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     1 S AURORA              36.96N 93.72W
05/13/2010                   LAWRENCE           MO   LAW ENFORCEMENT

            TREE DOWN.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:16 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon59 min
May 13, 3:47 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
May 13, 5:37 AM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more6 hr
May 13, 5:54 AM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton66 min
May 13, 6:37 AM CDTSevere Thunderstorm WarningSGFBarry53 min
May 13, 6:45 AM CDTFlash Flood WarningSGFBarton, Jasper, Newton5 hr
May 13, 6:54 AM CDTSevere Thunderstorm WarningSGFDade, Lawrence47 min
May 13, 7:02 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney58 min
May 13, 7:16 AM CDTSevere Thunderstorm WarningSGFGreene59 min
May 13, 7:27 AM CDTTornado WarningSGFChristian, Greene, Lawrence, Stone48 min
May 13, 7:50 AM CDTFlash Flood WarningSGFCedar, Dade, Dallas, Greene, Lawrence, Polk and 1 more4 hr
May 13, 7:59 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney, Webster, Wright46 min
May 13, 8:08 AM CDTTornado WarningSGFDouglas, Webster, Wright37 min
May 13, 8:43 AM CDTSevere Thunderstorm WarningSGFTexas, Wright16 min
May 13, 10:35 AM CDTRiver Flood WarningSGFCedar60 hr
May 13, 1:15 PM CDTAreal Flood WarningSGFBenton, Miller, Morgan30 hr
May 13, 1:18 PM CDTAreal Flood WarningSGFPolk14 hr
May 13, 2:28 PM CDTFlash Flood WatchSGFBarry, Barton, Christian, Dade, Dallas, Dent and 17 more3 days
May 13, 3:14 PM CDTSevere Thunderstorm WarningSGFStone, Taney61 min
May 13, 3:52 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney53 min
May 13, 4:24 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Webster, Wright36 min
May 13, 5:07 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark26 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.